# SDR DL72K000589

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 60,214 hours, 49,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182175
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS WERE FOUND IN THE LAP JOINT OF THE FUSELAGE  SKIN AT STRINGER 4L BETWEEN FS 360 AND FS 481.  THE LAP JOINT WAS REPLACED PER ERA 334230-14AD AT HMV.
